Computational & Applied Mathematics
Print version ISSN 2238-3603
On-line version ISSN 1807-0302
CALDERON, Alberto P.. On an inverse boundary value problem. Comput. Appl. Math. [online]. 2006, vol.25, n.2-3, pp.133-138. ISSN 2238-3603.
This paper is a reprint of the original work by A. P. Calderón published by the Brazilian Mathematical Society (SBM) in ATAS of SBM (Rio de Janeiro), pp. 65-73, 1980. The original paper had no abstract, so this reprint to be truthful to the original work is published with no abstract.
Keywords : inverse problems; boundary value problems; identification problem; elliptic equations.